# SDR REXA2012031700395

- Difficulty date: March 17, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 24,650 hours, 21,589 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TAKEOFF FROM P/NS 15-20 MINUTES IN FLIGHT, RECEIVED 3B CAUTION MSG. WRH COMPLETED AND 3B WAS TURNED OFF ABOUT 20 MINUTES LATER BEGAN TO RECEIVE INTERMITTANT HYD 3 LO PRESSURE MSGS.  THE PRESSURE THEN RETURNED TO NORMAL.  THE GEAR WAS PUT DOWN FOR LANDING AND THE PRESSURE DROPPED ALL THE WAY TO 0 PSI.  WE HAD TO MANUALLY LOWER GEAR.  REPLACED 3A & 3B HYD PUMPS REFERENCE AML PAGES 22949621, 22, 23 & 26 FOR SIGNOFFS AND OPS CHECK.  GEAR SWING FOR VERIFICATION PERFORMED IAW CRJ 200 AMM 32-30-00.
